# SDR CA140930004

- Difficulty date: September 26, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Aircraft time: 22,564 hours
- Engine: Pwa R985AN14B
- System (JASC): 2436 · DC Regulator
- Part: Volt Regulator
- Part number: 15891F
- Condition: Overheated
- Location: Electrical
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: A

## Discrepancy

(CAN) IMMEDIATELY AFTER DEPARTING A STRONG BURNING ODOR WAS NOTICED IN THE AIRCRAFT. AIRCRAFT RETURNED TO BASE, WHERE MAINTENANCE DETERMINED THAT A RESISTER WITHIN THE VOLTAGE REGULATOR OVERHEATED AND WAS THE CAUSE OF THE ODOR.
